RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 161, Pages 149–157 (Mi tm2349)  

This article is cited in 2 scientific papers (total in 2 papers)

On the question of polynomial traces

L. D. Kudryavtsev


Full text: PDF file (779 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 161, 163–170

Bibliographic databases:

Document Type: Article
UDC: 517.518.235

Citation: L. D. Kudryavtsev, “On the question of polynomial traces”, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Collection of articles, Trudy Mat. Inst. Steklov., 161, 1983, 149–157; Proc. Steklov Inst. Math., 161 (1984), 163–170

Citation in format AMSBIB
\Bibitem{Kud83}
\by L.~D.~Kudryavtsev
\paper On the question of polynomial traces
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~9
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 161
\pages 149--157
\mathnet{http://mi.mathnet.ru/tm2349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735105}
\zmath{https://zbmath.org/?q=an:0597.46029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 161
\pages 163--170


Linking options:
  • http://mi.mathnet.ru/eng/tm2349
  • http://mi.mathnet.ru/eng/tm/v161/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kudriavtsev L.D., “The Estimation of Derivatives on Infinite Intervals”, Doklady Akademii Nauk Sssr, 287:6 (1986), 1306–1309  mathnet  isi
    2. V. I. Burenkov, A. L. Gorbunov, “Exact bounds for the minimum norm of extension operators for Sobolev spaces”, Izv. Math., 61:1 (1997), 1–43  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:61
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019